First I want to welcome you to the Pain Management Forum and let you know that we are VERY happy that you have found this Forum. I want to be sure that you understand that there are NO Doctors on this Forum. We are ALL CP - Chronic Pain - Patients that help each other through our experiences and expertise that we have experienced from battling our own CP Issues.
I'm so sorry that you are experiencing this pain in your leg!! I know it must be extremely uncomfortable for you.
Let me ask you how long ago you received your Flu Shot?
Whether the Flu Shot has anything to do with it or not I don't know - BUT I think that you should call you Doctor and let him/her know what has happened since you received your Flu shot.
Please let us know what you find out. Best Wishes.......Sherry
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.